can anyone help me with information on the morning after pill please ? i took it 4 weeks ago - i had a bleed on what was my due date for my period so assume it was my period - since then though i have had cramping, headaches, sore breasts a bit of nausea n dizzyness. i have done about 7 preg tests (cause of my anxiety one wil never be enough lol) anyway - i jsut wondered if all this was normal - im not due again til the 26th feb so its going to be a very long couple of weeks. - i have seen doc who said i might have another period but if i have a neg test all shoudl be fine still ubt i jsut cant let this go - anyone able to help ?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...